# SDR CA150817008

- Difficulty date: August 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Message
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF, HAD LEFT ENGINE CONTROL CAS MESSAGE, AND LEFT ENGINE SPD CAS MESSAGES, LEFT ENGINE DID NOT THROTTLE-UP.  PILOT ABORTED TAKE-OFF, AND RETURNED TO THE FLIGHT LINE.
